How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Anil Kumar Your Own Question
Dr Anil Kumar
Dr Anil Kumar, Doctor
Category: OB GYN
Satisfied Customers: 9662
Experience:  M.D with over 30 years of experience in practice.
4713694
Type Your OB GYN Question Here...
Dr Anil Kumar is online now

Could I be pregnant? Unprotected sex on Day 10 of cycle.

Customer Question

Could I be pregnant? Unprotected sex on Day 10 of cycle. Took morning after pill 9 hours after sex. Have a urine infection, sore breasts and feeling sick. Pregnancy test is negative. Due on period 13th November
Submitted: 21 days ago.
Category: OB GYN
Customer: replied 21 days ago.
My period started 16th October. Unprotected sex 25th October. Are the symptoms the pill or am I pregnant?
Expert:  Dr Anil Kumar replied 21 days ago.

Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.

Morning after pill is more effective the sooner you take it. If you take morning after pill within 24 hours of unprotected sex it is about 95% effective.

As such chances of pregnancy are less likely especially since you took morning after pill 9 hours after sex.

Let me know if you have any further query so we can discuss it thoroughly in every aspect.
Please use the REPLY/SEND BUTTON to reply back to me. It’s request to avoid poor/bad rating.
Please provide a positive rating by clicking on 5 stars.
It’s my pleasure to continue this conversation until you satisfy.
Waiting for your response.
Thanks.

Customer: replied 21 days ago.
With it being Day 10 of cycle am I fertile? Would this also decrease the chances? Also can the morning after pill cause breast pain and urine infection
Expert:  Dr Anil Kumar replied 21 days ago.

Yes it should also decrease the chances.

In general, a woman's fertile window is the day of ovulation (usually 12 to 16 days before the menstrual period begins)

Side effects of morning after pill include

Nausea or vomiting.

Dizziness.

Fatigue.

Headache.

Breast tenderness

Lower abdominal pain or cramps